In the article a nonlocal problem for a model of the parabolic hyberbolic type equation is studied. The third boundary-value condition in the parabolic part of the domain and shifting condition is given in the hyberbolic part of the domain. The uniqueness and existence of solution of the considered problem is proved
1. O’rinov A.Q. Parabolik tipdagi differentsial tenglamalar uchun chegaraviy masalalar. – T.: Mumtoz so’z, 2015. 2. O’rinov A.Q. Parabolo-giperbolik tipdagi differentsial tenglamalar uchun chegaraviy masalalar. – T.: Navro’z, 2016. 3. Salohiddinov M.S. Integral tenglamalar. – T.: Yangiyul polygraph service, 2007.
URINOV,, A. A. and SOTVOLDIEV, А
"Nonlocal problem with the third boundary-value condition for a model of parabolic-hyperbolic type equation,"
Scientific journal of the Fergana State University: Vol. 1
, Article 1.
Available at: https://uzjournals.edu.uz/fdu/vol1/iss6/1